MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAP
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 06/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
It was reported that the insulin pump had a low blood glucose value of 38 mg/dl at the time of the incident.The customer treated with a glucose tablet.The customer also stated the insulin pump had physical damage.No troubleshooting was performed for the low blood glucose value.Troubleshooting for damage resulted in the insulin pump being replaced and returned.
 
Additional Manufacturer Narrative
Device had cracked lcd window, cracked case at display window corner.The information provided that the date of event with the initial report was incorrect.The correct information has been included with this report.The information provided in the section of concomitant product with the initial report was incorrect.The correct information has been included with this report.
 
Event or Problem Description
Incident date has been changed to (b)(6), 2018.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7688139
Report Number2032227-2018-08236
Device Sequence Number1316126
Product Code OYC
UDI-Device Identifier00613994904393
UDI-Public(01)00613994904393
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAP
Device Catalogue NumberMMT-723RNAP
Device Lot NumberA000204715
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2018
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer06/15/2018
10/24/2018
Initial Report FDA Received Date07/13/2018
Supplement Report FDA Received Date09/13/2018
10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient Weight147